# SDR ERAA201207300052

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 32,846 hours, 37,452 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AN81510D
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 32,846 hours, 37,452 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRUALIC SYSTEM FAILURE NO QUANTITY, NO ISO VALVE CAUTION LIGHT.  REPLACED CRACKED UNION AT PRESSURE MANIFOLD LEFT SIDE.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYD PUMP, NR 1 CASE DRAIN FILTER, SERVICED NR 1 HYD SYSTEM AND BLED.  PERFORMED LEAK AND OPS CHECK OF NR 1 HYD SYSTEM GOOD.  OPERATION OF NR 1 HYD ISO VALVE GOOD PER MM 29-10-43.  OK FOR SERVICE.
